# SDR AMTA200600285

- Difficulty date: April 22, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 TANK FUEL QUANTITY INDICATION LIGHT COMPARTMENT IS TOO HIGH.  VERIFIED FUEL LOAD BY USING FUEL QT INDICATION USING FUEL STICKS NO FAULT NOTED FUEL LOAD MATCH.  (K)
